Couldn't find what you looking for?

TRY OUR SEARCH!


I’ve been taking Lipitor for chlolesterol for few months. I have had muscle aches in my calves from the onset, but I originally attributed the pain to jogging. Due to an ankle injury, I stopped jogging about 2 months ago. The muscle aches in my calves got worse, so I quit Lipitor for a week and the aches subsided. Now, I have reduced the dose by 50% and the aches are reduced. What should I do?

Loading...


Lipitor and the whole class of HMG CoA Reductase cholesterol lowering agents can inflame muscle but only in 1% of patients. You need to check your cpk levels with your doctor and if elevated stop this class of drugs for good. I used to take 10mg lipitor at bedtime. I would awake with a stiff neck and sore shoulder muscles in the morning that diminishes as the day goes on. In my case Lipitor has lowered my ldl, but has not had an impact yet on hdl or triglicerides
Reply

Loading...